# SDR UPS202948

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND NR 1 SPOILER PANEL DELAMINATED ON UPPER SURFACE AT I/B CORNER AND AT CENTER.  REPAIRED SKIN WITH FIBERGLASS PER SRM 51-40-6.
